# SDR USAA010576

- Difficulty date: May 31, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N600AU
- Make and model: Boeing 757225
- Aircraft serial: 22192
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 51,539 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOOR SUPPORT BEAM CORRODED, BS 1715, RBL 46.  REMOVED DAMAGE, REPLACED BEAM AND ANGLES PER SRM 51-10-2.  (M)
